Alert archive / Illinois / River Flood Warnings in 2008

River Flood Warning 33, NWS Lincoln, IL

February 17, 2008Cass County, Mason County, Illinois

NWS Lincoln, IL issued this river flood warning at Feb 17, 2008, 8:20 PM CST for Cass County, Mason County, Illinois. It took effect at Feb 18, 2008, 6:00 AM CST. It was in force for 29 hr.

The area

The counties it named.

The facts

Issued
Feb 17, 2008, 8:20 PM CST (02:20 UTC)
In effect from
Feb 18, 2008, 6:00 AM CST
Expired
Feb 19, 2008, 11:08 AM CST
In force
29 hr
Issued by
NWS Lincoln, IL
Flood severity
Minor

Counties Cass County, IL, Mason County, IL

The radar

The Lincoln radar (KILX), 64 km from the middle of the area, began a volume at 02:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Sangamon River near Chandlerville (CDLI2).

Action stage
454 ft
Minor stage
456.6 ft
Moderate stage
459 ft
Major stage
462 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KILX 180220
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL 
820 PM CST SUN FEB 17 2008

...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS... 

  SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY
  SANGAMON RIVER NEAR CHANDLERVILLE AFFECTING CASS AND MASON COUNTIES

.MODERATE TO LOCALLY HEAVY RAINS FELL ONCE AGAIN ACROSS PARTS OF THE
SANGAMON RIVER BASIN OVER THE PAST 24 HOURS CAUSING SOME SIGNIFICANT
RISES AT MONTICELLO AND CHANDLERVILLE. 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION. 

ILC147-181620-
/O.NEW.KILX.FL.W.0032.080218T1000Z-080221T1800Z/
/MNTI2.1.ER.080218T1000Z.080219T1800Z.080221T1200Z.NO/
820 PM CST SUN FEB 17 2008

THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SANGAMON RIVER AT MONTICELLO.
* FROM LATE TONIGHT TO THURSDAY AFTERNOON...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  645 PM SUNDAY THE STAGE WAS 12.1 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW MORNING AND 
  CONTINUE TO RISE TO NEAR 13.5 FEET BY TUESDAY AFTERNOON. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY THURSDAY MORNING.
* IMPACT...AT 13.0 FEET...FLOODING OF AGRICULTURAL AREAS BEGIN.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    MON    TUE    WED

SANGAMON RIVER
 MONTICELLO        13  12.1 SUN 7 PM    13.1   13.4   13.4



$$

ILC017-125-181619-
/O.NEW.KILX.FL.W.0033.080218T1200Z-080221T1959Z/
/CDLI2.1.ER.080218T1200Z.080219T1800Z.080221T1359Z.UU/
820 PM CST SUN FEB 17 2008

THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SANGAMON RIVER NEAR CHANDLERVILLE.
* FROM MONDAY MORNING TO THURSDAY AFTERNOON...OR UNTIL THE WARNING IS
  CANCELLED.
* AT  800 PM SUNDAY THE STAGE WAS 455.5 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 456.6 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE 
  TO RISE TO NEAR 457.8 FEET BY TUESDAY AFTERNOON. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY THURSDAY MORNING.


&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    MON    TUE    WED

SANGAMON RIVER
 CHANDLERVILLE     457  455.5 SUN 8 PM   456.6  457.7  457.5



$$
SMITH
3 follow-up statements
000 
WGUS83 KILX 181515
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
915 AM CST MON FEB 18 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY 
  SANGAMON RIVER NEAR CHANDLERVILLE AFFECTING CASS AND MASON COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR 
LATER STATEMENTS AND FORECASTS.

ILC147-190515-
/O.EXT.KILX.FL.W.0032.000000T0000Z-080222T1200Z/
/MNTI2.1.ER.080219T1200Z.080220T1800Z.080222T0600Z.NO/
915 AM CST MON FEB 18 2008

...FLOOD WARNING EXTENDED UNTIL FRIDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE SANGAMON RIVER AT MONTICELLO. 
* UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 800 AM MONDAY THE STAGE WAS 12.6 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE 
  TO RISE TO NEAR 13.5 FEET BY WEDNESDAY AFTERNOON. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY EARLY FRIDAY MORNING.
* IMPACT...AT 13.0 FEET...FLOODING OF AGRICULTURAL AREAS BEGIN.

&&

                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    TUE    WED    THU

SANGAMON RIVER
 MONTICELLO        13  12.6 MON 8 AM    13.0   13.4   13.4

$$

ILC017-125-190514-
/O.EXT.KILX.FL.W.0033.000000T0000Z-080222T0259Z/
/CDLI2.1.ER.080219T0600Z.080220T1200Z.080221T2059Z.UU/
915 AM CST MON FEB 18 2008

...FLOOD WARNING EXTENDED UNTIL THURSDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE SANGAMON RIVER NEAR CHANDLERVILLE. 
* UNTIL THURSDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 900 AM MONDAY THE STAGE WAS 456.2 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 456.6 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW MORNING AND 
  CONTINUE TO RISE TO NEAR 457.2 FEET BY WEDNESDAY MORNING. THE RIVER
  WILL FALL BELOW FLOOD STAGE BY THURSDAY AFTERNOON.

&&

                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    TUE    WED    THU

SANGAMON RIVER
 CHANDLERVILLE     457  456.2 MON 9 AM   456.8  457.2  456.9

$$

KH
000 
WGUS83 KILX 190158
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
758 PM CST MON FEB 18 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY 
  SANGAMON RIVER NEAR CHANDLERVILLE AFFECTING CASS AND MASON COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR 
LATER STATEMENTS AND FORECASTS.

ILC147-191558-
/O.EXT.KILX.FL.W.0032.000000T0000Z-080221T1800Z/
/MNTI2.1.ER.080220T1200Z.080220T1800Z.080221T1200Z.NO/
758 PM CST MON FEB 18 2008

THE FLOOD WARNING CONTINUES FOR
  THE SANGAMON RIVER AT MONTICELLO. 
* UNTIL THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  645 PM MONDAY THE STAGE WAS 12.5 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY WEDNESDAY MORNING AND CONTINUE
  TO RISE TO NEAR 13.1 FEET BY WEDNESDAY AFTERNOON. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY THURSDAY MORNING.
* IMPACT...AT 13.0 FEET...FLOODING OF AGRICULTURAL AREAS BEGIN.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    TUE    WED    THU

SANGAMON RIVER
 MONTICELLO        13  12.5 MON 7 PM    12.5   13.0   13.0



$$

ILC017-125-191558-
/O.EXT.KILX.FL.W.0033.000000T0000Z-080220T0000Z/
/CDLI2.1.ER.080219T1800Z.080219T1800Z.080219T1800Z.UU/
758 PM CST MON FEB 18 2008

THE FLOOD WARNING CONTINUES FOR
  THE SANGAMON RIVER NEAR CHANDLERVILLE. 
* UNTIL TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  700 PM MONDAY THE STAGE WAS 456.3 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 456.6 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE 
  TOMORROW AFTERNOON.


&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    TUE    WED    THU

SANGAMON RIVER
 CHANDLERVILLE     457  456.3 MON 7 PM   456.5  456.3  455.1



$$
SMITH
000 
WGUS83 KILX 191708
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1108 AM CST TUE FEB 19 2008

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
ILLINOIS...
 
  SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY
  SANGAMON RIVER NEAR CHANDLERVILLE AFFECTING CASS AND MASON 
  COUNTIES

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR 
LATER STATEMENTS AND FORECASTS.

ILC147-191738-
/O.CAN.KILX.FL.W.0032.000000T0000Z-080221T1800Z/
/MNTI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1108 AM CST TUE FEB 19 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE SANGAMON RIVER AT MONTICELLO.
* AT  945 AM TUESDAY THE STAGE WAS 12.5 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER WILL CREST AT 12.7 FEET TOMORROW
  AFTERNOON...THEN WILL REMAIN JUST BELOW FLOOD STAGE FOR ANOTHER
  COUPLE OF DAYS.
* IMPACT...AT 13.0 FEET...FLOODING OF AGRICULTURAL AREAS BEGIN.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    WED    THU    FRI

SANGAMON RIVER
 MONTICELLO        13  12.5 TUE 10 AM   12.6   12.6   12.0



$$

ILC017-125-191738-
/O.CAN.KILX.FL.W.0033.000000T0000Z-080220T0000Z/
/CDLI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
1108 AM CST TUE FEB 19 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE SANGAMON RIVER NEAR CHANDLERVILLE.
* AT 1100 AM TUESDAY THE STAGE WAS 455.5 FEET. 
* FLOOD STAGE IS 456.6 FEET. 
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 456.3 FEET...AND HAS
  NOW BEGUN A STEADY FALL. THE RIVER WILL FALL BELOW 454.0 FEET BY TOMORROW
  NIGHT.


&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    WED    THU    FRI

SANGAMON RIVER
 CHANDLERVILLE     457  455.5 TUE 11 AM  454.8  453.7  452.7



$$
BARNES

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Feb 17, 5:35 PM CST, 2 hours 45 minutes earlier.

Area forecast discussion, Feb 17, 5:35 PM CST, 2 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
535 PM CST SUN FEB 17 2008

.DISCUSSION...
ISSUED 300 PM CST SUN FEB 17 2008

SHORT TERM...TONIGHT THROUGH WEDNESDAY...
MIDWEST SHORTWAVE HAS TAKEN ON A NEGATIVE TILT AND IS NOW
ACCELERATING RAPIDLY INTO THE GREAT LAKES. SURFACE LOW IS MOVING
ACROSS LAKE MICHIGAN AND PACIFIC FRONT/DRY LINE IS JUST ABOUT EAST
OF THE AREA. CANADIAN AIR IS NOW WRAPPING INTO CENTRAL ILLINOIS...
AND THIS WILL CHANGE ANY LINGERING SHOWERS INTO LIGHT SNOW EARLY
THIS EVENING. STRONG SUBSIDENCE ON THE BACKSIDE OF THE LOW ALONG
WITH THE CONTINUED TIGHT PRESSURE GRADIENT WILL KEEP WINDS UP INTO
THE EVENING HOURS...SO WILL EXTEND THE WIND ADVISORY FOR EASTERN
ILLINOIS UNTIL 9PM. HEAVY SNOW BAND WITHIN THE TROWAL/DEFORMATION
ZONE EXTENDS FROM EASTERN IOWA INTO SOUTHERN WISCONSIN...AND WILL
REMAIN TO OUR NORTH AND NORTHWEST TONIGHT. EXTENSIVE AREA OF
WRAP-AROUND LOW CLOUDS/LIGHT SNOW EXTENDS SOUTH FROM THE HEAVY SNOW
BAND INTO CENTRAL MISSOURI. SO EXPECT LIGHT SNOW TO CONTINUE OFF AND
ON THROUGH MUCH OF THE NIGHT WITH LITTLE OR NO ACCUMULATION. WATER
VAPOR SATELLITE IMAGERY SHOWS SHORTWAVE ENERGY ON THE BACKSIDE OF
THE UPPER TROUGH MOVING SOUTHWARD INTO NORTH DAKOTA...WHICH WILL
KEEP SCATTERED FLURRIES GOING INTO MONDAY AS WELL.

AN ALBERTA CLIPPER WILL MOVE SOUTHEAST THROUGH THE NORTHERN PLAINS
ON TUESDAY AND PASS THROUGH NORTHERN ILLINOIS/SOUTHERN WISCONSIN
TUESDAY NIGHT. THE NAM/GFS MODELS ARE PAINTING A LITTLE QPF WITH
THIS FEATURE TUESDAY NIGHT...BUT THE BETTER CHANCE OF ACCUMULATING
SNOW WILL BE TO OUR NORTH CLOSER TO THE UPPER VORT MAX. WILL
THEREFORE KEEP POPS LOW TUESDAY NIGHT FOR NOW. A REINFORCING SURGE
OF CANADIAN AIR WILL ACCOMPANY THE CLIPPER AND KEEP MAXES ON
WEDNESDAY IN THE TEENS ACROSS THE NORTH AND AROUND 30 SOUTHEAST.

LONG TERM...THURSDAY THROUGH SUNDAY...
LONGER RANGE MODELS HAVE BEEN STRUGGLING WITH HOW FAR SOUTH TO PUSH
THE COLD FRONT ONCE IT MOVES PAST ILLINOIS WEDNESDAY NIGHT.
CONSIDERING THE STRENGTH OF THE SURFACE HIGH THAT WILL COME SOUTH
BEHIND THE FRONT...EXPECT THE SLOWING BAROCLINIC ZONE TO BE FAR
ENOUGH SOUTH OF THE AREA TO MITIGATE ANY MENTIONABLE POPS THIS FAR
NORTH. THE 12Z RUNS OF THE GFS AND ECMWF MODELS AGREE WITH THIS.

BY THURSDAY NIGHT/FRIDAY...THE NEXT UPPER WAVE WILL BE CROSSING THE
ROCKIES AND MOVING INTO THE PLAINS. THIS WILL SLOWLY ERODE THE COLD
AIR DOME FROM WEST TO EAST AND RESULT IN PRECIPITATION MAKING ITS
WAY SLOWLY NORTHWARD FRIDAY THROUGH SUNDAY. THE GFS AND ECMWF MODELS
ARE STILL HAVING DIFFICULTY WITH THE DETAILS...BUT THE OVERALL
PATTERN WILL FAVOR AN INCREASE IN THE CHANGES FOR RAIN AND/OR SNOW
FOR LATE IN THE WEEK.

&&

.AVIATION...
ISSUED 530 PM CST SUN FEB 17 2008

MVFR CIGS TO PREVAIL THRU MOST OF THIS FCST PERIOD WITH OCCASIONAL
SNOW SHOWERS AS THE DEEP STORM SYSTEM MOVES AWAY FROM THE MIDWEST.
BROAD CYCLONIC FLOW WILL CONTINUE BRINGING GUSTY WINDS TO THE AREA
THRU THE NIGHT...BUT NOT NEARLY AS STRONG AS THE WINDS THIS AFTN
IN THE WARM SECTOR AND AHEAD OF THE SCATTERED CONVECTION. AS FAR
AS PRECIP IS CONCERNED...RADAR MOSAIC SHOWING SOME WDLY SCATTERED
FLURRIES OR SNOW SHOWERS TO OUR WEST...AND A FEW OF THOSE SHOULD
MAKE IT ACRS THE TAF SITES THIS EVENING AND AGAIN OVERNIGHT...BUT
COVERAGE LOOKS TO BE SPOTTY AT BEST. SFC WINDS...CURRENTLY OUT OF
THE WEST AND NORTHWEST AT 20 TO 30 KTS WITH OCCASIONAL HIGHER GUSTS
SHOULD CONTINUE FROM A WESTERLY DIRECTION THRU THE PERIOD. SPEEDS
WL COME DOWN SOME OVERNIGHT...GENERALLY AVERAGING FROM 15 TO 25 KTS
LATER THIS EVENING THRU MONDAY.

SMITH
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 8 PM CST THIS EVENING FOR ILZ044>046-054>057-
061>063-066>068-071>073.

&&
Hazardous weather outlook, Feb 17, 2:56 PM CST, 5 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
256 PM CST SUN FEB 17 2008

ILZ027>031-036>038-040>043-047>053-181200-
CASS-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON-
MCLEAN-MENARD-MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-
TAZEWELL-WOODFORD-
256 PM CST SUN FEB 17 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A STRONG WINTER STORM IN SOUTHEAST WISCONSIN WILL DEPART NORTHEAST
TOWARD QUEBEC BY SUNRISE MONDAY. THIS STORM WILL PRODUCE STRONG
WEST WIND GUSTS OF 25 TO 45 MPH UNTIL MID EVENING.

LIGHT RAIN SHOWERS WILL CHANGE TO LIGHT SNOW SHOWERS FROM WEST TO
EAST DURING MID AND LATE AFTERNOON. SNOWFALL TOTALS MAY REACH 1
TO 2 INCHES NEAR GALESBURG...WITH UP TO 1 INCH OF SNOW EXTENDING
SOUTHEAST TO THE ILLINOIS RIVER VALLEY. AREAS EAST OF THE ILLINOIS
RIVER WILL MOST LIKELY SEE TRACE AMOUNTS UP TO A HALF INCH OF SNOW
BY THE TIME THE SNOW DIMINISHES TO FLURRIES LATER TONIGHT.

THE ILLINOIS AND SPOON RIVERS WILL BE IN FLOOD THROUGH TONIGHT.
MONITOR RIVER WARNINGS AND STATEMENTS FOR THE LATEST INFORMATION.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ADDITIONAL LIGHT SNOWS ON MONDAY MAY ACCUMULATE UP TO A HALF INCH
OF SNOW...MAINLY FROM I-74 NORTHEAST.

FLOODING WILL PERSIST ALONG THE ILLINOIS AND SPOON RIVER OVER THE
NEXT SEVERAL DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ044>046-054>057-061>063-066>068-071>073-181200-
CHAMPAIGN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-
EFFINGHAM-JASPER-LAWRENCE-MOULTRIE-PIATT-RICHLAND-SHELBY-
VERMILION-
256 PM CST SUN FEB 17 2008

...WIND ADVISORY IN EFFECT UNTIL 8 PM CST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A STRONG WINTER STORM OVER SOUTHEAST WISCONSIN WILL DEPART
NORTHEAST TOWARD QUEBEC BY SUNRISE MONDAY. THIS WILL GENERATE
STRONG WEST TO SOUTHWEST WIND GUSTS OF 35 TO 55 MPH UNTIL MID
EVENING.

RAIN SHOWERS WILL CHANGE TO LIGHT SNOW SHOWERS FROM WEST TO EAST
ACROSS EASTERN ILLINOIS EARLY THIS EVENING WITH UP TO A HALF INCH
ACCUMULATING TONIGHT...MAINLY FROM CHAMPAIGN NORTH.

THE WABASH RIVER WILL REMAIN IN FLOOD THROUGH TONIGHT. MONITOR
RIVER WARNINGS AND STATEMENTS FOR THE LATEST INFORMATION.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ADDITIONAL LIGHT SNOWS ON MONDAY MAY ACCUMULATE UP TO A HALF INCH
OF SNOW...MAINLY FROM CHAMPAIGN NORTHEAST.

FLOODING WILL PERSIST ALONG THE WABASH RIVER OVER THE NEXT SEVERAL
DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

HUETTL

In the hours before

Local storm report, Feb 17, 3:49 PM CST, 4 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
349 PM CST SUN FEB 17 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     NON-TSTM WND DMG 1 NW FARMER CITY        40.25N 88.65W
02/17/2008                   DE WITT            IL   EMERGENCY MNGR

            DAMAGE TO STORAGE SHED. DEBRIS BLOWN ACROSS US HIGHWAY
            150.

&&

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 17, 7:16 PM CSTRiver Flood WarningILXClay, Richland4 days
Feb 17, 8:20 PM CSTRiver Flood WarningILXPiatt39 hr
Feb 17, 8:27 PM CSTRiver Flood WarningILXMcLean, Tazewell, Woodford19 hr
Feb 17, 8:34 PM CSTRiver Flood WarningILXLawrence61 hr

Nearby

River Flood Warnings in Illinois, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.